LMIを用いた非線形積分型ロバストサーボ系の設計 Design of Nonlinear Robust Servosystems by Using LMIs

この論文にアクセスする

この論文をさがす

著者

抄録

In this paper, we consider a design problem of robust nonlinear servosystems which can achieve asymptotic tracking for constant reference inputs. The problem setting in this paper is a little bit different from the usual one. We suppose that the reference input will change from <I>r</I> to <I>r</I><SUP>*</SUP> at time <I>t</I> = 0 and that the initial state of the system is located in a neighborhood of the equilibrium corresponding to the reference input <I>r</I>. Under this setting, we consider a design problem of robust nonlinear servosystems : we consider an augment system including the integrator, design a state feedback gain for the augment system using LMI, and give an input r (<I>t</I>) interpolating r and <I>r</I><SUP>*</SUP> so that the state moves the prescribed regions depending <I>r</I> (<I>t</I>) and consequently the output converges to <I>r</I><SUP>*</SUP>.

収録刊行物

  • システム制御情報学会論文誌  

    システム制御情報学会論文誌 12(11), 671-679, 1999-11-15 

    一般社団法人 システム制御情報学会

参考文献:  12件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004473708
  • NII書誌ID(NCID)
    AN1013280X
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    13425668
  • NDL 記事登録ID
    4898544
  • NDL 雑誌分類
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL 請求記号
    Z14-195
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ